# SDR DALA1227830673

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 63,285 hours, 29,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N340034
- Condition: Damaged
- Location: Fs 530 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED AT FS 530, STR 28L.  INSTALLED TIME LIMITED REPAIR PER ERA 499413-14 REV ORIG.
